J. A. Arnaud
Bell System Technical Journal, The (Volume: 54 , Issue: 7 ), pages 1179 – 1205, Sept. 1975
Closed-form expressions are obtained for the impulse response of graded-index fibers whose relative permittivity is a homogeneous function of the two transverse coordinates x, y, and for the impulse width in graded-index fibers whose profile departs slightly, but otherwise arbitrarily, from a square law. The inhomogeneous dispersion of the material is taken into account. Pulse broadening can be reduced by a factor of 12 from the value obtained for square-law fibers. Simple expressions are found for the acceptance of highly oversized fibers.
LIEN VERS L’ARTICLE : PULSE BROADENING IN MULTIMODE OPTICAL FIBERS